# SDR AALA201706229003

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 52,909 hours, 24,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT AT THE L1 DOOR POUCH THAT SECURES VEST AND FLASHLIGHT DAMAGED.   REPAIRED THE POUCH.
